# SDR QXEA200601885

- Difficulty date: June 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - FORWARD PRESSURE BULKHEAD CHAFED INSIDE NOSE WHEEL WELL, LEFT SIDE BEHIND CABLE GUIDE.  REPAIRED IAW RD 8/4-53-1224.
